Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $ H$-deviation of a lift

Author: Frank Williams
Journal: Proc. Amer. Math. Soc. 104 (1988), 1291-1295
MSC: Primary 55P45; Secondary 55P35, 55S20
MathSciNet review: 931748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be an $ H$-space, $ x \in X$ a primitive element, and $ \alpha $ a stable primary operation that vanishes on $ x$. Let $ y$ represent $ x$ in $ {H^*}({P_2}X)$. ($ {P_2}X$ is the projective plane of $ X$.) Let $ \tilde D$ be the $ H$-deviation of the lift of $ x$ to the two-stage Postnikov system with $ k$-invariant $ \alpha $. We obtain a formula that relates $ \tilde D$ to the representation of $ \alpha (y)$ as a product in $ {H^*}({P_2}X)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P45, 55P35, 55S20

Retrieve articles in all journals with MSC: 55P45, 55P35, 55S20

Additional Information

PII: S 0002-9939(1988)0931748-2
Keywords: $ H$-space, $ H$-deviation, projective plane
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia